# SDR SWAA2017051713822

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 49,135 hours, 23,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INADVERTENTLY FELL OUT,  DID NOT DEPLOY, STILL OPERATIONAL.  SECURED THE SLIDE IAW MT.
